# SDR ASAA2017010519248

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,404 hours, 9,850 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL,  RESET NORMALLY.  ACFT GROUNDED.   PACK/ZONE TEMPERATURE CONTROLLER BITE TEST DONE IAW AMM 21-61-00-700-806-002.  NO FAULTS FOUND.
